Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anybody's baby been very fussy after the Six-Months Shots and Flu Shot? Are there things to give him besides Infant Tylenol to help him feel better and continue sleeping through the night? This time around, our son woke up every hour the night after the shots.

Answer Question
 
Svetlana98usa

Asked by Svetlana98usa at 12:04 AM on Sep. 26, 2010 in Babies (0-12 months)

Level 18 (5,075 Credits)
Answers (3)
  • Besides tylenol before and after the shot, an ice pack throughout the dat at the injection site has been helpful too.
    blessedwithree

    Answer by blessedwithree at 12:08 AM on Sep. 26, 2010

  • You shouldn't expect a sleep through the night especially after injections. Also tylenol reduces the efficacy of vaccinations and if you are going to vaccinate you shouldn't give tylenol before the shot and after the fact it can mask a reaction that should be reported (fever for example). The best way to reduce side effects if you vaccinate is to not allow so many at once. Otherwise, there is not much you can do but to be patient, prepare for an all nighter, and to to reduce swelling with a cool pack.
    amileegirl

    Answer by amileegirl at 12:51 AM on Sep. 26, 2010

  • My son had a little reaction to the 4 month shots. He had a localized rash at the site and was an unhappy little man. Unfortunately there isnt much other than tylenol and snuggles that you can do for them. And ice the injection site.
    carsonsmommytam

    Answer by carsonsmommytam at 12:54 AM on Sep. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN